# SDR AU000809

- Difficulty date: August 28, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2810 · Fuel Storage
- Part: Adapter
- Part number: 557003
- Condition: Failed
- Location: Fuel Storage
- Component: Fuel Storage, 531035
- Stage of operation: TO
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING FUEL ADAPTER FAULTY.  FUEL CAP CAME LOOSE.  (X)
